Mathematica Bohemica, first online, pp. 1-8


On the inclusions of $X^\Phi$ spaces

Seyyed Mohammad Tabatabaie, Alireza Bagheri Salec

Received May 7, 2021.   Published online March 16, 2022.

Abstract:  We give some equivalent conditions (independent from the Young functions) for inclusions between some classes of $X^\Phi$ spaces, where $\Phi$ is a Young function and $X$ is a quasi-Banach function space on a $\sigma$-finite measure space $(\Omega,\mathcal{A},\mu)$.
Keywords:  Young function; Orlicz space; quasi-Banach function space; inclusion
Classification MSC:  46E30
DOI:  10.21136/MB.2022.0064-21

PDF available at:  Institute of Mathematics CAS

References:
[1] R. del Campo, A. Fern√°ndez, F. Mayoral, F. Naranjo: Orlicz spaces associated to a quasi-Banach function space: Applications to vector measures and interpolation. Collect. Math. 72 (2021), 481-499. DOI 10.1007/s13348-020-00295-1 | MR 4297141 | Zbl 07401995
[2] M. M. Rao, Z. D. Ren: Theory of Orlicz Spaces. Pure and Applied Mathematics 146. Marcel Dekker, New York (1991). MR 1113700 | Zbl 0724.46032
[3] J. L. Romero: When is $L^p(\mu)$ contained in $L^q(\mu)$? Am. Math. Mon. 90 (1983), 203-206. DOI 10.2307/2975553 | MR 0691371 | Zbl 0549.46018
[4] Y. Sawano, S. M. Tabatabaie: Inclusions in generalized Orlicz spaces. Bull. Iran. Math. Soc. 47 (2021), 1227-1233. DOI 10.1007/s41980-020-00437-y | MR 4278242 | Zbl 07377360
[5] B. Subramanian: On the inclusion $L^p(\mu)\subset L^q(\mu)$. Am. Math. Mon. 85 (1978), 479-481. DOI 10.2307/2320071 | MR 0482134 | Zbl 0388.46021
[6] A. Villani: Another note on the inclusion $L^p(\mu) \subset L^q(\mu)$. Am. Math. Mon. 92 (1985), 485-487. DOI 10.2307/2322503 | MR 0801221 | Zbl 0592.46028

Affiliations:   Seyyed Mohammad Tabatabaie, Alireza Bagheri Salec, Department of Mathematics, University of Qom, Qom, Iran, e-mail: sm.tabatabaie@qom.ac.ir, r-bagheri@qom.ac.ir


 
PDF available at: